# SDR HEEA075607

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,683 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Part number: 407076502103S
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG CORRODED.  REPEATED PROBLEM WITH CANNON PLUG, SENDING IN FOR EVALUATION FOR POSSIBLE MFG DEFECT.
